# SDR IXXA060123S

- Difficulty date: June 15, 2004
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RIGHT WING INTERIOR OF PANEL NUMBER 546 FORWARD INBOARD VERTICAL ANGLE CRACKED.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED ANGLE.  FABRICATED NEW ANGLE, LOCATED, DRILLED, DEBURRED, TRIMMED, TREATED, PRIMED, INSTALLED NEW ANGLE AND NEW FASTENERS RIGHT WING INTERIOR OF PANEL NUMBER 546 FORWARD INBOARD VERTICAL ANGLE IAW DC8 SRM 53-2-0, 51-1-20D, AND 51-1-8.
